I really need advice. I took hydrocodone twice per day for 2 weeks starting Wednesday, April 24th, and my last dose was around 11pm on Monday, May 6th. I was fine all day and night Tuesday, and all day Wednesday. But at around 6pm on Wednesday evening, my body ached, my leg muscles became sore, I had chills, and I felt slightly anxious. I fell asleep easily, however. Then on Thursday morning I was back to normal again until around 12 in the afternoon. At that time my body felt heavy, I was slightly anxious, I couldn't get comfortable, I had a low appetite, and I was very unmotivated and down. So I went to the gym, showered, did some beauty routines, and got out of the house to visit my cousins. By then I was perfectly normal again. Now its 5am on Friday, and I'm feeling moderately anxious and sweaty. If this is withdrawal, why is it on and off? And what do I need to do to alleviate it? Although not severe, the symptoms are driving me crazy. I know dependency can happen fast, but should I really be experiencing this when I only took it for 2 weeks? It doesn't seem right. Any info? Thank you!